# SDR 200609030

- Difficulty date: September 19, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 27,321 hours, 12,467 cycles
- Engine: Pwa PW2037M
- System (JASC): 3415 · High Speed Warning
- Part: Indicator
- Part number: 4039891903
- Part serial: 90092055
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CAPT'S AIRSPEED INDICATOR SPEED POINTER SHOWED ZERO AT 80 KNOTS.  ACCOMPLISHED HIGH SPEED ENERGY STOP AS PER MM CHAP 5-51-14 WITH NO FINDINGS AND ISSUED A DEFERRAL PER MEL 34-13-1 AND DEPARTED.  REPLACED CAPT'S AIRSPEED INDICATOR IAW 34-13-02, OPS CHECKS NORMAL.  MEL DEFERRAL CLEARED.
